# SDR 20010430AP002

- Difficulty date: March 24, 2001
- Submitted: April 26, 2001
- Operation: Air carrier
- Aircraft: GCVYE
- Make and model: Airbus A320-231
- Aircraft serial: 394
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516113
- Condition: Deployed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 962 - MSP - R1 DOOR EMERGENCY EVACUATION SLIDE WAS INADVERTENTLY DEPLOYED WHILE ACCOMPLISHING OTHER MAINTENANCE.  REMOVED AND REPLACED R1 DOOR EMERGENCY EVAUCATION SLIDE.  SYSTEM OPERATES NORMAL.  (M)
